# SDR GTIA040380

- Difficulty date: April 2, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CENTER CABIN FLOORBOARD STATION 256-313, CREASED ALONG UPPER SKIN, PUNCTURED.  FABRICATED NEW FLOORBOARD.  (M)
